MAUDE Adverse Event Report: COVIDIEN P400 PREM U/M 16FR TMP SNS CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE

COVIDIEN P400 PREM U/M 16FR TMP SNS CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Model Number P4P16TSD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the foley was inserted in procedural area and did not have the new securement device.Patient was in bed with staff boosting the patient up in bed and it came apart.No injury was reported.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.However, as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.One decontaminated drainage bag was received at the manufacturing site for evaluation.Upon a visual evaluation of the sample, the reported issue was confirmed.As part of continuous improvements, a corrective and preventative action (capa) has been initiated to investigate and address the reported condition.The results will be documented through the capa.This complaint will be used for tracking and trending purposes.

Brand Name
P400 PREM U/M 16FR TMP SNS CSD
Common Device Name
DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12163352
Report Number9612030-2021-02980
Device Sequence Number3857670
Product Code FFG
UDI-Device Identifier10884521066960
UDI-Public10884521066960
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP4P16TSD
Device Catalogue NumberP4P16TSD
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date09/02/2021
Patient Sequence Number1